# SDR 0301593217

- Difficulty date: August 15, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 39,597 hours, 17,306 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE (LAX-MSP) RECEIVED TR2 (NR 2 TRANSFORMER RECTIFIER) FAULT MESSAGE AND NOTED ELECTRICAL BURNING ODOR WITH NO SMOKE VISIBLE. DIVERTED TO LAS AND LANDED WITHOUT INCIDENT. PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM. REPLACED NBR 2 TRANSFORMER RECTIFIER AND RELAY 7XX IAW AMM. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
